Ok so my first two injections went fine without a hitch alternating glutes. I'm injecting 1ml Lixus Test E @ 300mg/ml Mondays & Thursdays.
My last injection was Monday 4th July. Since then i've had severe PIP and its gotten to the point i cant sit down on my arse cheek without severe pain. I thought i may have injected too high this time, however today i've been to my local walk in centre. i've been given CoAmoxiclav which is an aggressive antibiotic @ 625MG x 3 a day.
as you can see by the attached picture the dotted outline is what the male nurse drew on where its slgithly red. He said i need to take the antibiotics for 4 more days and if the redness spreads i may need to be admitted to hospital for introvenous antibiotics.
In Pink is where the actual injection went where its slightly bruised & in Black is where he reccomeded i inject should i continue on the other arse cheek.
im now sat on my arse in pain. guys , do you think i should give it a week before my next injection which is due tonight in my left cheek?
i followed all sterile procedures medi wipes , green for drawing and blue pins for injecting and also wiped the top of the vial before withdrawing.
i wanted to share this with you guys. Can any experienced members give me some pointers please as i'm only in week 2 of a 10 week cycle.
<message edited by GeordieJC on 07 July 2011 20:02>